Multiple positive solutions of a boundary value problem for ordinary differential equations

Graef, John R. and Qian, Chuanxi and Yang, Bo: Multiple positive solutions of a boundary value problem for ordinary differential equations. (2004)

[img]
Preview
Cikk, tanulmány, mű
ejqtde_007_qtde_2004_011_001-013.pdf

Download (128kB) | Preview
Item Type: Journal
Other title: This paper is dedicated to László Hatvani on the occasion of his sixtieth birthday.
Publication full: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2004
Volume: 7
Number: 11
ISSN: 1417-3875
Page Range: pp. 1-13
Event Title: Colloquium on the qualitative theory of differential equations (7.) (2003) (Szeged)
Uncontrolled Keywords: Határérték probléma, negyedrendű nemlineáris differenciálegyenletek
Additional Information: Bibliogr.: p. 11-13.
Date Deposited: 2017. May. 16. 16:02
Last Modified: 2020. Jul. 29. 13:00
URI: http://acta.bibl.u-szeged.hu/id/eprint/42729

Actions (login required)

View Item View Item